Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 257680, 19 pages
http://dx.doi.org/10.1155/2008/257680
Research Article

Twin Positive Solutions of a Nonlinear 𝑚-Point Boundary Value Problem for Third-Order 𝑝-Laplacian Dynamic Equations on Time Scales

1Department of Mathematics, North University of China, Taiyuan 030051, China
2Department of Mathematics, School of Science, Tianjin University of Commerce, Tianjin 300134, China

Received 20 April 2008; Accepted 20 June 2008

Academic Editor: Binggen Zhang

Copyright © 2008 Wei Han and Guang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Han and Guang Zhang, “Twin Positive Solutions of a Nonlinear -Point Boundary Value Problem for Third-Order -Laplacian Dynamic Equations on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 257680, 19 pages, 2008. https://doi.org/10.1155/2008/257680.